Greenlees, J.P.C. orcid.org/0000-0002-9855-3337 (2016) Rational torus-equivariant stable homotopy III: Comparison of models. Journal of Pure and Applied Algebra, 220 (11). pp. 3573-3609. ISSN 0022-4049
Abstract
We give details of models for rational torus equivariant homotopy theory (a) based on all subgroups, connected subgroups or dimensions of subgroups and (b) based on pairs of subgroups or general flags of subgroups. We provide comparison functors and show the models are equivalent.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2016 Elsevier. This is an author produced version of a paper subsequently published in Journal of Pure and Applied Algebra. Uploaded in accordance with the publisher's self-archiving policy. Article available under the terms of the CC-BY-NC-ND licence (https://creativecommons.org/licenses/by-nc-nd/4.0/) |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 30 Nov 2016 16:38 |
Last Modified: | 13 May 2018 00:38 |
Published Version: | https://doi.org/10.1016/j.jpaa.2016.05.001 |
Status: | Published |
Publisher: | Elsevier |
Refereed: | Yes |
Identification Number: | 10.1016/j.jpaa.2016.05.001 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:108761 |